# SDR COMA0760300

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,519 hours, 30,656 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355523255
- Condition: Faulty
- Location: Left Wheelwell
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5349 - RECEIVED ANTI-ICE DUCT WARNING DURING CLIMB WITH WING AND COWL ANTI-ICE ON.  REPLACED LOOP A41WK.  PERFORMED OPS CHECKS, NO FURTHER DEFECTS.
